# SDR UALA2012121207163

- Difficulty date: December 10, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 77,286 hours, 23,447 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MSG DISPLAYED POSITION 4. (1=L FWD, 2=L SIDE, 3=R FWD, 4=R SIDE) INOP LIGHT ILLUM.  FOUND FO'S SLIDING WINDOW R2 HEATER RESISTANCE READING 200 OHMS.  WINDOW CONTROL SENSORS CK'D OK.  NEED WINDOW PANE & WINDOW THICKNESS GAUGE.  INSTALLED NEW LAMINATE.  WINDOW WOULD NOT LOCK.  REINSTALLED OLD LAMINATE.  WINDOW LOCKED.
